# SDR 53305

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 15,391 hours, 23,134 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH INTO PITTSBURGH PENNSYLVANIA ON FLIGHT 5557 THE CREW SELECTED THE LANDING GEAR DOWN AND THE GEAR DID NOT GO DOWN.  THE LANDING GEAR CIRCUIT BREAKER POPPED.  THE CREW INFORMED AIR TRAFFIC CONTROL OF MISSED APPROACH AND PROCEEDED FOR A HOLD.  TRIED TO RECYCLE THE GEAR AND IT WOULD NOT RECYCLE.  THE CREW PERFORMED A MANUAL GEAR EXTENSION PER THE ABNORMAL PROCEDURES CHECKLIST AND ACHIEVED THREE GREEN LIGHTS.  AS A PRECAUTION DID A TOWER FLYBY AND REQUESTED EMERGENCY PERSONNEL TO STANDBY.  A NORMAL LANDING.  MAINTENANCE REMOVED AND REPLACED THE POWER PACK.  STILL AWAITING MORE INFORMATION.
